Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 803842, 12 pages
Research Article

Robust Control for Uncertain Linear System Subject to Input Saturation

College of Automation Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 3 March 2014; Accepted 23 May 2014; Published 16 June 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Qingyun Yang and Mou Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingyun Yang and Mou Chen, “Robust Control for Uncertain Linear System Subject to Input Saturation,” Journal of Applied Mathematics, vol. 2014, Article ID 803842, 12 pages, 2014. doi:10.1155/2014/803842